Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 77, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 16, 2022, 6:41 AM CDT for Cherokee County, Mayes County, Wagoner County, Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2022, 6:41 AM CDT (11:41 UTC)
- Expired
- Apr 16, 2022, 7:19 AM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, OK, Mayes County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 15 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 6:47 AM CDT | HAIL 1 | 2 Nne Coweta, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 1:58 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1324 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
361
WUUS54 KTSA 161141
SVRTSA
OKC021-097-145-161230-
/O.NEW.KTSA.SV.W.0077.220416T1141Z-220416T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
641 AM CDT Sat Apr 16 2022
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Mayes County in northeastern Oklahoma...
Wagoner County in northeastern Oklahoma...
West central Cherokee County in east central Oklahoma...
* Until 730 AM CDT.
* At 640 AM CDT, a severe thunderstorm was located near Oneta, moving
east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Broken Arrow... Wagoner...
Coweta... Sequoyah State Park...
Oneta... Redbird...
Mazie...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.
&&
LAT...LON 3614 9522 3586 9518 3590 9573 3606 9575
3609 9555 3608 9556 3608 9558 3607 9557
3607 9545 3608 9544 3611 9544
TIME...MOT...LOC 1140Z 270DEG 29KT 3600 9566
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
119
WWUS54 KTSA 161155
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
655 AM CDT Sat Apr 16 2022
OKC021-097-145-161230-
/O.CON.KTSA.SV.W.0077.000000T0000Z-220416T1230Z/
Mayes OK-Wagoner OK-Cherokee OK-
655 AM CDT Sat Apr 16 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHWESTERN MAYES...WAGONER AND WEST CENTRAL CHEROKEE
COUNTIES...
At 654 AM CDT, a severe thunderstorm was located 7 miles north of
Porter, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Broken Arrow... Wagoner...
Coweta... Sequoyah State Park...
Oneta... Redbird...
Mazie...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3614 9522 3586 9518 3590 9573 3606 9575
3609 9555 3608 9556 3608 9558 3607 9557
3607 9545 3608 9544 3611 9544
TIME...MOT...LOC 1154Z 270DEG 30KT 3598 9551
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$420
WWUS54 KTSA 161204
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
704 AM CDT Sat Apr 16 2022
OKC021-097-145-161230-
/O.CON.KTSA.SV.W.0077.000000T0000Z-220416T1230Z/
Mayes OK-Wagoner OK-Cherokee OK-
704 AM CDT Sat Apr 16 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHWESTERN MAYES...WAGONER AND WEST CENTRAL CHEROKEE
COUNTIES...
At 704 AM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Oneta to 2 miles north of
Tullahassee, moving east at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Broken Arrow... Wagoner...
Coweta... Sequoyah State Park...
Oneta... Redbird...
Mazie...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3614 9522 3586 9518 3590 9573 3606 9575
3609 9555 3608 9556 3608 9558 3607 9557
3607 9545 3608 9544 3611 9544
TIME...MOT...LOC 1204Z 269DEG 20KT 3604 9568 3588 9543
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$556
WWUS54 KTSA 161219
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
719 AM CDT Sat Apr 16 2022
OKC021-097-145-161228-
/O.CAN.KTSA.SV.W.0077.000000T0000Z-220416T1230Z/
Mayes OK-Wagoner OK-Cherokee OK-
719 AM CDT Sat Apr 16 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MAYES...WAGONER
AND WEST CENTRAL CHEROKEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern and east central Oklahoma.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
LAT...LON 3614 9522 3586 9518 3590 9573 3606 9575
3609 9555 3608 9556 3608 9558 3607 9557
3607 9545 3608 9544 3611 9544
TIME...MOT...LOC 1217Z 270DEG 29KT 3604 9554 3588 9529
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 6:34 AM CDT, 7 minutes earlier.
Area forecast discussion, Apr 16, 6:34 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
634 AM CDT Sat Apr 16 2022
...New AVIATION...
.SHORT TERM...
(Today)
Issued at 408 AM CDT Sat Apr 16 2022
Strong to severe storms remained ongoing early this morning along
and ahead of a slow moving cold front currently positioned from
Okfuskee county to Benton county. South of the boundary...60+ deg
dewpoints combined with instability and deep layer shear values
were creating the potential for large hail to be the primary
threat...with a secondary threat of damaging wind. At the same
time...precipitable water values nearing 1.5 inches were feeding
these storms with 1-2 inch/hr rain rates. In response...a narrow
swath of heavy rain increasing the potential for some localized
flash flooding was possible over far Eastern Oklahoma into
Northwest Arkansas. Additional rainfall of a half inch to locally
over 1.5 inches will be possible through this morning within the
current Flood Watch area. Thus...have extended the Flood Watch
until 15z to account for latest trends of forecast storm coverage
this morning. The current Severe Thunderstorm Watch also runs
until 15z.
Through this morning...ongoing storm coverage is forecast to
continue across far Eastern Oklahoma and Northwest Arkansas as
the cold front continues to slowly sag southeast through the CWA.
Severe and also heavy rainfall potentials will remain possible
through mid morning. By mid afternoon...the boundary is forecast
to be across far Southeast Oklahoma with the greater storm
coverage shifting into Southeast Oklahoma...closer to the
boundary. There will remain a limited severe potential
along/south of the front in Southeast Oklahoma before the front
slides into Northeast Texas late afternoon.
Behind the cold front...gusty northerly winds and temps only
warming into the 50s/low 60s are forecast for much of the CWA. Far
Southeast Oklahoma...near the Red River...could warm into the 70s
before the front clears the CWA this afternoon.
&&
.LONG TERM...
(Tonight through Friday)
Issued at 408 AM CDT Sat Apr 16 2022
This evening and overnight tonight...rain and thunderstorm chances
will continue to be possible as a shortwave approaches the region
from the west. The greater thunderstorm potential looks to be
across Southeast Oklahoma this evening before the surface frontal
boundary pushes far enough south of the CWA and the 850-mb front
loses definition. Shower and thunderstorm chances finally begin to
taper off during the day Sunday from west to east as the shortwave
moves through the region. The wave and associated precipitation
look to exit by early Sunday evening. Behind the departing
wave...cloud cover looks to scatter out with decreasing surface
winds. This will allow for temps to fall into the 30s and 40s for
Monday morning.
Monday continues to look to be a dry day with breezy northeasterly
winds. Gusty southerly winds quickly return Tuesday ahead of
another shortwave progged to move into the Plains Wednesday. Latest
model solutions are indicating that an associated frontal boundary
stalls to the northwest before reaching the CWA Wednesday...while
previous runs...24-hrs ago...were pushing the boundary through
the region. Either way...thunderstorm chances will become possible
again Tuesday night and Wednesday as the shortwave moves into the
Plains. Some storm chances may remain possible into Thursday
depending on timing and details of the shortwave. At the far end
of the forecast...a ridge looks to develop late week with temps
potentially warming back into the 70s/80s.
&&
.AVIATION...
(12Z TAFS)
Issued at 622 AM CDT Sat Apr 16 2022
Scattered thunderstorms will persist this morning across eastern
Oklahoma and northwest Arkansas. IFR conditions will be likely
in the stronger storms. A general weakening trend is expected
through the morning hours as the low level jet begins to shift
southeast of the Red River and frontal boundary pushes south
into far southeast Oklahoma by late afternoon. Ceiling heights
will slowly begin rising behind the front with gusty north to
northeast winds. VFR conditions are generally expected at most
TAF sites expect KMLC this evening into the overnight hours.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 57 49 60 40 / 40 30 50 0
FSM 65 49 60 42 / 80 40 60 10
MLC 65 53 64 43 / 50 50 60 0
BVO 60 47 58 37 / 30 20 50 0
FYV 59 46 60 38 / 70 40 60 10
BYV 57 44 53 38 / 60 40 70 10
MKO 60 50 58 41 / 60 30 60 0
MIO 59 46 54 36 / 30 20 60 0
F10 58 51 61 41 / 40 40 60 0
HHW 75 55 67 47 / 50 50 70 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 10 AM CDT this morning for OKZ063-068-069-072-
076.
AR...Flood Watch until 10 AM CDT this morning for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...20
LONG TERM....20
AVIATION...12Hazardous weather outlook, Apr 16, 4:50 AM CDT, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 450 AM CDT Sat Apr 16 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 450 AM CDT Sat Apr 16 2022 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Far East and Southeast Oklahoma as well as Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA... Far Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FIRE WEATHER DANGER. RISK...Limited. AREA...Osage and Pawnee Counties of Northeast Oklahoma. ONSET...Early Afternoon. DISCUSSION... Strong to severe thunderstorms remained ongoing across portions of far eastern Oklahoma and also northwest Arkansas early this morning in response to a slow moving cold front over the region. Large hail will remain the primary threat with a secondary threat of damaging wind. Periods of heavy rainfall will also remain possible with rain rates of 1 to 2 inches per hour in the stronger storms. A Flood Watch remains in effect for far eastern Oklahoma and northwest Arkansas until 10 AM. The cold front is forecast to push into far southeast Oklahoma this afternoon and south of the Red River late afternoon. As the boundary, both at the surface and a loft, move through the region additional shower and thunderstorm chances will be possible across parts of eastern Oklahoma and northwest Arkansas today. Instability ahead of the cold front will allow for a limited severe potential over parts of southeast Oklahoma this afternoon. Severe potentials should weaken and push south of the Red River late afternoon and early evening. Behind the cold front, gusty northerly winds and cooler temperatures are expected today. Some drier air moving into Osage and Pawnee counties of northeast Oklahoma could allow for a limited fire weather danger during the afternoon hours. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential. MONDAY...No Hazards. TUESDAY THROUGH THURSDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential. FRIDAY...High Wind Potential. EXTENDED DISCUSSION... Shower and thunderstorm chances remain possible tonight and Sunday as a low pressure system moves across the region. The greater thunderstorm potential looks to be across southeast Oklahoma tonight, though severe weather is not currently anticipated tonight. Precipitation chances finally begin to taper off from west to east during the day Sunday and exit by Sunday evening with the departing low pressure system. Behind the exiting system, cloud cover is forecast to scatter out with weakening winds. This will allow for temps to fall into the 30s and 40s for Monday morning. Gusty southerly winds and localized fire weather concerns return Tuesday. Shower and thunderstorm chances will increase once again through the middle part of next week in response to another low pressure disturbance moving through the region. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 16, 6:15 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
615 AM CDT Sat Apr 16 2022
ARZ019-OKZ072-074-076-161145-
Crawford AR-Haskell OK-Sequoyah OK-Le Flore OK-
615 AM CDT Sat Apr 16 2022
...Strong thunderstorms will impact portions of west central
Crawford, northeastern Haskell, Sequoyah and northeastern Le Flore
Counties through 645 AM CDT...
At 614 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles north of Brushy to 3 miles north of
Keota. Movement was east at 35 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations in or near the path include...
Sallisaw... Pocola...
Muldrow... Roland...
Spiro... Arkoma...
Vian... Keota...
Gans... Marble City...
Tamaha... Moffett...
Brushy... Brushy Lake State Park...
Short... Rock Island...
Cowlington... Kanima...
Scullyville... Box...
This includes Interstate 40 in Oklahoma between mile markers 294 and
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas...and southeastern, northeastern and east
central Oklahoma.
&&
LAT...LON 3518 9446 3525 9509 3563 9496 3564 9448
3565 9447 3565 9443
TIME...MOT...LOC 1114Z 268DEG 32KT 3559 9474 3531 9493
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPHLocal storm report, Apr 16, 6:16 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
616 AM CDT SAT APR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM HAIL 1 SW SPRINGDALE 36.18N 94.14W
04/16/2022 U1.50 INCH WASHINGTON AR PUBLIC
&&
JDSLocal storm report, Apr 16, 6:17 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
617 AM CDT SAT APR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM HAIL 3 N SCHULTER 35.55N 95.96W
04/16/2022 U0.75 INCH OKMULGEE OK PUBLIC
&&
JDSLocal storm report, Apr 16, 6:18 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
618 AM CDT SAT APR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM HAIL 2 N OKMULGEE 35.66N 95.96W
04/15/2022 E0.75 INCH OKMULGEE OK PUBLIC
&&
JDSSpecial weather statement, Apr 16, 6:32 AM CDT, 9 minutes before
Special Weather Statement National Weather Service Tulsa OK 632 AM CDT Sat Apr 16 2022 OKZ060-061-067-161200- Tulsa OK-Rogers OK-Wagoner OK- 632 AM CDT Sat Apr 16 2022 ...A strong thunderstorm will impact portions of south central Rogers, northwestern Wagoner and east central Tulsa Counties through 700 AM CDT... At 631 AM CDT, Doppler radar indicated a strong thunderstorm near Oneta, moving east at 30 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations in or near the path include... Broken Arrow... Coweta... Inola... Oneta... PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for northeastern Oklahoma. && LAT...LON 3593 9581 3607 9584 3618 9548 3589 9547 TIME...MOT...LOC 1131Z 262DEG 24KT 3600 9575 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH
Special weather statement, Apr 16, 6:35 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
635 AM CDT Sat Apr 16 2022
ARZ010-019-161200-
Washington AR-Crawford AR-
635 AM CDT Sat Apr 16 2022
...A strong thunderstorm will impact portions of northern Crawford
and southern Washington Counties through 700 AM CDT...
At 635 AM CDT, Doppler radar indicated a strong thunderstorm near
Strickler, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fayetteville... Mountainburg...
Prairie Grove... Elkins...
West Fork... Lincoln...
Greenland... Winslow...
Chester... Blackburn...
Lee Creek... Devils Den State Park...
Brentwood... Lake Fort Smith...
Strickler... Drake Field Airport...
Walnut Grove... Woolsey...
Canehill... Locke...
This includes Interstate 49 between mile markers 33 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern and west central Arkansas.
&&
LAT...LON 3566 9399 3566 9407 3565 9408 3566 9445
3600 9447 3602 9396
TIME...MOT...LOC 1135Z 273DEG 35KT 3586 9434
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:53 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 15, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 49 min |
| Apr 15, 9:44 PM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Apr 15, 9:56 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 49 min |
| Apr 15, 10:11 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 49 min |
| Apr 15, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 46 min |
| Apr 15, 10:52 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 38 min |
| Apr 15, 11:27 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 48 min |
| Apr 15, 11:41 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Apr 15, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Tulsa, Wagoner | 35 min |
| Apr 16, 12:07 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 38 min |
| Apr 16, 12:23 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 52 min |
| Apr 16, 12:29 AM CDT | Special Weather Statement | TSA | Muskogee | 31 min |
| Apr 16, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 48 min |
| Apr 16, 12:44 AM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| Apr 16, 12:55 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 65 min |
| Apr 16, 1:21 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 3 more | 54 min |
| Apr 16, 1:44 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 61 min |
| Apr 16, 1:57 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 63 min |
| Apr 16, 2:08 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 67 min |
| Apr 16, 2:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 63 min |
| Apr 16, 2:20 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 55 min |
| Apr 16, 2:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 30 min |
| Apr 16, 2:46 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 59 min |
| Apr 16, 2:49 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| Apr 16, 3:09 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 42 min |
| Apr 16, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 66 min |
| Apr 16, 3:29 AM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, McIntosh, Muskogee, Sequoyah | 3 hr |
| Apr 16, 3:32 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 13 min |
| Apr 16, 3:45 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Apr 16, 4:36 AM CDT | Special Weather Statement | TSA | Sequoyah | 24 min |
| Apr 16, 5:02 AM CDT | Special Weather Statement | TSA | Mayes | 43 min |
| Apr 16, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 67 min |
| Apr 16, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers | 47 min |
| Apr 16, 6:15 AM CDT | Special Weather Statement | TSA | Sequoyah | 30 min |
| Apr 16, 6:32 AM CDT | Special Weather Statement | TSA | Wagoner | 28 min |
| Apr 16, 6:52 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 38 min |
| Apr 16, 7:00 AM CDT | Special Weather Statement | TSA | Tulsa | 45 min |
| Apr 16, 7:05 AM CDT | Special Weather Statement | TSA | Muskogee | 25 min |
| Apr 16, 7:13 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 32 min |
| Apr 16, 7:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah, Wagoner | 42 min |
| Apr 16, 7:53 AM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Apr 16, 8:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| Apr 16, 8:34 AM CDT | Special Weather Statement | TSA | Tulsa | 41 min |
| Apr 16, 8:40 AM CDT | River Flood Advisory | TSA | Cherokee | 5 hr |
| Apr 16, 9:02 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.